MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP VOLAR DISTAL RADIUS PLATE EXTRA-ARTICULAR 4H HEAD-LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP VOLAR DISTAL RADIUS PLATE EXTRA-ARTICULAR 4H HEAD-LEFT; PLATE,FIXATION,BONE
Model Number 242.467
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, the locking compression plate (lcp) volar distal radius plate was noticed bent, an unknown screw was not attaching correctly, two (2) unknown guide wires were very rough, tip of the screwdrivers were warped / bent from torque of insertion and the screwdriver handle was not picking up screws correctly as well.The issues were noticed during routine inspection.There was no patient involvement reported.This complaint involves nine (9) devices.This report is for (1) lcp® volar distal radius plate extra-articular 4h head-left.This is report 1 of 3 for (b)(4).Related product complaint: (b)(4).

Brand Name
LCP VOLAR DISTAL RADIUS PLATE EXTRA-ARTICULAR 4H HEAD-LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10421333
Report Number2939274-2020-03606
Device Sequence Number2975834
Product Code HRS
UDI-Device Identifier10886982168450
UDI-Public(01)10886982168450
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242.467
Device Catalogue Number242.467
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED 4.0MM HEXAGONAL SCREWDRIVER; STARDRIVE SCREWDRIVER SHAFT T8 105MM; STARDRIVE(TM) SCREWDRIVER T15; STDRV SCRWDR SFT SD6/SLF-RETING/2.0MM; UNK - GUIDE/COMPRESSION/K-WIRES; UNK - SCREWS: TRAUMA